Alert archive / North Dakota / Frost Advisories in 2012
Frost Advisory 4, NWS Bismarck, ND
NWS Bismarck, ND issued this frost advisory at May 7, 2012, 2:48 PM MDT for 13 counties in North Dakota. It took effect at May 8, 2012, 2:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2012, 2:48 PM MDT (20:48 UTC)
- In effect from
- May 8, 2012, 2:00 AM MDT
- Expired
- May 8, 2012, 8:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, McKenzie County, ND, Mountrail County, ND, Slope County, ND, Stark County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 184 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 982 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- -48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
758 WWUS73 KBIS 072048 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 348 PM CDT MON MAY 7 2012 ...WINDY THIS AFTERNOON THEN CLEARING WITH AREAS OF FROST TONIGHT... .STRONG LOW PRESSURE OVER SOUTHEAST CANADA WILL CONTINUE TO PRODUCE STRONG NORTHWEST WINDS OVER WESTERN AND CENTRAL NORTH DAKOTA. A WIND ADVISORY REMAINS IN EFFECT FOR PORTIONS OF THE SOUTHWEST AND SOUTH CENTRAL. SUSTAINED WINDS AROUND 30 MPH AND GUSTS TO 40 MPH ARE EXPECTED THROUGH THE AFTERNOON IN PLACES LIKE BEACH...BOWMAN...KILLDEER...DICKINSON...BEULAH...NEW SALEM AND HETTINGER. TRAVEL WILL BE DIFFICULT THIS AFTERNOON...ESPECIALLY FOR HIGH PROFILE VEHICLES. THOSE WORKING OUTDOORS ON ROOFTOPS OR TOWERS SHOULD USE EXTRA CAUTION. WINDS WILL QUICKLY DIMINISH THIS EVENING AND SKIES WILL CLEAR FROM WEST TO EAST. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S ACROSS WESTERN NORTH DAKOTA. THEREFORE A FROST ADVISORY HAS BEEN ISSUED FOR WESTERN NORTH DAKOTA...INCLUDING THE CITIES OF CROSBY...WILLISTON...WATFORD CITY...DICKINSON...BOWMAN AND HETTINGER. TENDER OUTDOOR VEGETATION MAY BE KILLED IF NOT COVERED OR MOVED INDOORS. NDZ018-031>033-040-041-043-044-080500- /O.NEW.KBIS.FR.Y.0004.120508T0800Z-120508T1400Z/ /O.CON.KBIS.WI.Y.0026.000000T0000Z-120508T0000Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 348 PM CDT MON MAY 7 2012 /248 PM MDT MON MAY 7 2012/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ TUESDAY. * EXPECT SUSTAINED NORTHWEST WINDS AROUND 30 MPH WITH GUSTS UP TO 40 MPH THROUGH THE AFTERNOON. * THOSE DRIVING HIGH PROFILE VEHICLES SHOULD TAKE EXTRA PRECAUTION. * TEMPERATURE...LOWS TONIGHT FALLING INTO THE MID 30S. * IMPACTS...TENDER VEGETATION MAY BE KILLED IF NOT COVERED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ NDZ001-002-009-010-017-080500- /O.NEW.KBIS.FR.Y.0004.120508T0800Z-120508T1400Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY 348 PM CDT MON MAY 7 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT TUESDAY. * TEMPERATURE...LOWS TONIGHT FALLING INTO THE MID 30S. * IMPACTS...TENDER VEGETATION MAY BE KILLED IF NOT COVERED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ NDZ019-020-034-042-045-080000- /O.CON.KBIS.WI.Y.0026.000000T0000Z-120508T0000Z/ MERCER-OLIVER-MORTON-GRANT-SIOUX- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...MANDAN... ELGIN...FORT YATES 348 PM CDT MON MAY 7 2012 /248 PM MDT MON MAY 7 2012/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... * EXPECT SUSTAINED NORTHWEST WINDS AROUND 30 MPH WITH GUSTS UP TO 40 MPH THROUGH THE AFTERNOON. * THOSE DRIVING HIGH PROFILE VEHICLES SHOULD TAKE EXTRA PRECAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TWH
4 follow-up statements
306 WWUS73 KBIS 080002 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 702 PM CDT MON MAY 7 2012 ...WINDS DIMINISHING THIS EVENING...THEN CLEARING WEST WITH AREAS OF FROST OVERNIGHT... .THE WIND ADVISORY FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA THIS EVENING HAS BEEN CANCELLED. WINDS WILL QUICKLY DIMINISH THIS EVENING AND SKIES WILL CLEAR ACROSS WESTERN NORTH DAKOTA. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S. THEREFORE A FROST ADVISORY HAS BEEN ISSUED UNTIL 9 AM CDT TUESDAY...FOR WESTERN NORTH DAKOTA...INCLUDING THE CITIES OF CROSBY...WILLISTON...WATFORD CITY...DICKINSON...BOWMAN AND HETTINGER. TENDER OUTDOOR VEGETATION MAY BE KILLED IF NOT COVERED OR MOVED INDOORS. NDZ018-031>033-040-041-043-044-080815- /O.CAN.KBIS.WI.Y.0026.000000T0000Z-120508T0000Z/ /O.CON.KBIS.FR.Y.0004.120508T0800Z-120508T1400Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 702 PM CDT MON MAY 7 2012 /602 PM MDT MON MAY 7 2012/ ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ TUESDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. * WINDS ACROSS THE ADVISORY AREA HAVE DROPPED BELOW ADVISORY CRITERIA AND WILL CONTINUE TO DIMINISH THIS EVENING. * TEMPERATURES...LOWS TONIGHT FALLING INTO THE MID 30S. * IMPACTS...TENDER VEGETATION MAY BE KILLED IF NOT COVERED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ NDZ019-020-034-042-045-080115- /O.CAN.KBIS.WI.Y.0026.000000T0000Z-120508T0000Z/ MERCER-OLIVER-MORTON-GRANT-SIOUX- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...MANDAN... ELGIN...FORT YATES 702 PM CDT MON MAY 7 2012 /602 PM MDT MON MAY 7 2012/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA THIS EVENING AND WILL CONTINUE TO DIMINISH. $$ NDZ001-002-009-010-017-080815- /O.CON.KBIS.FR.Y.0004.120508T0800Z-120508T1400Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY 702 PM CDT MON MAY 7 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT TUESDAY... * TEMPERATURES...LOWS TONIGHT FALLING INTO THE MID 30S. * IMPACTS...TENDER VEGETATION MAY BE KILLED IF NOT COVERED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ RK
246 WWUS73 KBIS 080232 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 932 PM CDT MON MAY 7 2012 ...CLEARING WEST WITH AREAS OF FROST OVERNIGHT... .WINDS WILL DIMINISH AND SKIES WILL CLEAR OVERNIGHT ACROSS WESTERN NORTH DAKOTA. THIS WILL ALLOW TEMPERATURES TO FALL INTO LOW TO MID 30S. THEREFORE A FROST ADVISORY HAS BEEN ISSUED UNTIL 9 AM CDT TUESDAY...FOR WESTERN NORTH DAKOTA...INCLUDING THE CITIES OF CROSBY...WILLISTON...WATFORD CITY...DICKINSON...BOWMAN AND HETTINGER. TENDER OUTDOOR VEGETATION MAY BE KILLED IF NOT COVERED OR MOVED INDOORS. NDZ001-002-009-010-017-018-031>033-040-041-043-044-081045- /O.CON.KBIS.FR.Y.0004.120508T0800Z-120508T1400Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 932 PM CDT MON MAY 7 2012 /832 PM MDT MON MAY 7 2012/ ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ TUESDAY... * TEMPERATURES...LOWS TONIGHT FALLING INTO THE LOW TO MID 30S. * IMPACTS...TENDER VEGETATION MAY BE KILLED IF NOT COVERED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ RK
109 WWUS73 KBIS 080809 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 309 AM CDT TUE MAY 8 2012 ...CLEARING WEST WITH AREAS OF FROST THROUGH EARLY TUESDAY MORNING... .LIGHT WINDS AND CLEARING SKIES INTO EARLY TUESDAY MORNING WILL ALLOW TEMPERATURES TO FALL INTO LOW TO MID 30S ACROSS WESTERN NORTH DAKOTA. THUS A FROST ADVISORY CONTINUES THROUGH 9 AM CDT TUESDAY...WHICH INCLUDES THE CITIES OF CROSBY...WILLISTON...WATFORD CITY...DICKINSON...BOWMAN AND HETTINGER. TENDER OUTDOOR VEGETATION MAY BE KILLED IF NOT COVERED OR MOVED INDOORS. NDZ001-002-009-010-017-018-031>033-040-041-043-044-081400- /O.CON.KBIS.FR.Y.0004.000000T0000Z-120508T1400Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 309 AM CDT TUE MAY 8 2012 /209 AM MDT TUE MAY 8 2012/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * TEMPERATURES...FALLING INTO THE LOW TO MID 30S THROUGH EARLY TUESDAY MORNING. * IMPACTS...TENDER VEGETATION MAY BE KILLED IF NOT COVERED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ KS/TWH
438 WWUS73 KBIS 081416 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 916 AM CDT TUE MAY 8 2012 NDZ001-002-009-010-017-018-031>033-040-041-043-044-081530- /O.EXP.KBIS.FR.Y.0004.000000T0000Z-120508T1400Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 916 AM CDT TUE MAY 8 2012 /816 AM MDT TUE MAY 8 2012/ ...FROST ADVISORY HAS EXPIRED... TEMPERATURES HAVE WARMED INTO THE 40S AND THE FROST ADVISORY IS NO LONGER IN EFFECT. $$ TWH
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at May 7, 2:40 PM MDT, 8 minutes earlier.
Area forecast discussion, May 7, 2:40 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 340 PM CDT MON MAY 7 2012 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT... MAIN FORECAST PROBLEM IN THE SHORT TERM WILL BE THE IMMEDIATE SHORT TERM PERIOD WITH WIND HIGHLIGHTS...THEN FROST LATER TONIGHT INTO TUESDAY MORNING. FINALLY...SLIGHT PRECIPITATION CHANCES ON TUESDAY. CURRENTLY...SCATTERED SHOWERS CONTINUE ACROSS NORTHWEST AND CENTRAL NORTH DAKOTA...WITH ISOLATED SHOWERS IN THE SOUTHWEST. THE LOW PRESSURE SYSTEM RESPONSIBLE FOR THE STRONG WINDS AND WRAP AROUND MOISTURE CONTINUES TO MAKE ITS WAY SLOWLY ACROSS FAR SOUTHEAST MANITOBA. TONIGHT...MODELS INDICATE THE SURFACE AND UPPER LOWS DROPPING SOUTH TONIGHT. MODELS ARE ALREADY SHOWING A TOO PROGRESSIVE OF A PATTERN WITH THE SURFACE LOW TOO FAR EAST COMPARED TO LATEST SURFACE ANALYSIS. THIS WILL MEAN THE WINDS WILL BE SLOW TO DIMINISH THIS AFTERNOON AND WILL CONTINUE THE WIND ADVISORY. SKIES WILL ALSO BE SLOWER TO CLEAR IN THE WEST TONIGHT. STILL THINK THE FAR WEST WILL SEE CLEARING SKIES LATE TONIGHT WITH FORECAST LOWS IN THE MIDDLE 30S. ALTHOUGH WINDS MAY BE UP ENOUGH TO INHIBIT FROST DEVELOPMENT...THE FAR WEST WILL SEE THE BEST CHANCE OF WINDS BECOMING LIGHT EARLY TUESDAY MORNING. THEREFORE WE HAVE ISSUED A FROST ADVISORY FOR THE WEST LATE TONIGHT INTO TUESDAY MORNING. TUESDAY...WITH THE SLOWER EASTWARD MOVEMENT OF THIS LOW PRESSURE SYSTEM...WILL KEEP A CHANCE OF SHOWERS OVER EASTERN PORTIONS OF CENTRAL NORTH DAKOTA (ROLETTE...CARRINGTON...JAMESTOWN...OAKES) TUESDAY. TEMPERATURES ARE EXPECTED TO BE WARMER MOST AREAS ON TUESDAY. THE EXCEPTION WILL BE THE FAR EASTERN PORTION OF THE CWA WHERE TEMPERATURES WILL BE ABOUT THE SAME AS TODAY. TUESDAY NIGHT...WILL HAVE TO MONITOR FOR POSSIBLE FROST/FREEZE HIGHLIGHTS AGAIN TUESDAY NIGHT. COLDEST TEMPERATURES WILL BE FARTHER EAST...OVER SOUTH CENTRAL NORTH DAKOTA. WILL NOT ISSUE ANY HIGHLIGHTS AT THIS TIME. .LONG TERM...WEDNESDAY THROUGH MONDAY... OTHER THAN CONVECTIVE CHANCES ON THURSDAY...THE EXTENDED FORECAST LOOKS TO BE QUIET AND DRY. FOR WEDNESDAY...A SURFACE WARM FRONT IS FORECAST TO PROPAGATE INTO FAR WESTERN NORTH DAKOTA BY AFTERNOON. A LOW LEVEL WARM AIR ADVECTION REGIME IN SOUTHERLY FLOW WILL LIMIT MIXING HEIGHTS AND THE TEMPERATURE POTENTIAL ESPECIALLY ALONG AND EAST OF HIGHWAY 83...WITH HIGHS IN MID 60S TO NEAR 70 FORECAST. FOR LOCATIONS ALONG AND WEST AND OF HIGHWAY 85...WINDS ARE FORECAST TO TURN SOUTHWEST BEHIND THE WARM FRONT...WITH HIGHS POTENTIALLY IN THE UPPER 70S. THE WARM SECTOR PROPAGATES ACROSS THE AREA WEDNESDAY NIGHT WITH A RATHER MILD OVERNIGHT RESULTING WITH LOWS IN THE UPPER 40S TO THE LOWER 50S. FOR THURSDAY...SOME MINOR TIMING DIFFERENCES EXIST IN THE PROPAGATION OF THE COLD FRONT...WITH THE GFS/SREF FASTER COMPARED TO THE ECMWF AND GEM. DID SIDE WITH THE SLOWER GUIDANCE...WITH WOULD RESULT IN WIDESPREAD HIGHS IN THE UPPER 70S ON THURSDAY FOR THE CENTRAL AND SOUTHWEST...WITH COOLER TEMPERATURES IN THE UPPER 60S ACROSS THE FAR WEST BEHIND THE FRONT. THE MORE CERTAIN AREA FOR POTENTIAL PRECIPITATION THURSDAY IS POST-FRONTAL AS SUGGESTED BY THE 12 UTC GUIDANCE SUITE. OF GREATER CONCERN IS ACROSS THE SOUTH CENTRAL...THROUGH THE JAMES RIVER VALLEY AND TURTLE MOUNTAINS AHEAD OF THE COLD FRONT DURING THE LATE AFTERNOON AND EVENING. WHILE CAPPING WILL BE AN ISSUE...SUFFICIENT INSTABILITY AND SHEAR MAY IN PLACE TO SUPPORT ORGANIZED CONVECTION AND POSSIBLE SEVERE WEATHER. HOWEVER...UNCERTAINTY DOES REMAIN ESPECIALLY IN REGARDS TO THE TIMING OF THE UPPER LEVEL SUPPORT. FOR THE REMAINDER OF THE EXTENDED...A BRIEF COOL DOWN IS FORECAST ON FRIDAY IN THE WAKE OF THE FRONT...WITH DRY WEATHER AND MODERATING TEMPERATURES INTO NEXT WEEK AS A BROAD WESTERN AND CENTRAL CONUS RIDGE REBUILDS. && .AVIATION... THE STRATUS FIELD ON THE BACKSIDE OF A SURFACE LOW ACROSS FAR SOUTHEAST MANITOBA HAS LIFTED AS A STRATO-CUMULUS FIELD ACROSS WESTERN AND CENTRAL NORTH DAKOTA THIS AFTERNOON WITH VFR CEILINGS. HOWEVER...CEILINGS ARE EXPECTED TO LOWER BACK TO MVFR FOR KBIS..KJMS AND KMOT TONIGHT. NORTHWESTERLY WIND GUSTS IN EXCESS OF 30 KTS ARE POSSIBLE AT ALL TAF SITES THIS AFTERNOON. ISOLATED TO SCATTERED SHOWERS HAVE ALSO DEVELOPED ACROSS THE AREA...AND SHOULD CONTINUE TO BRIEFLY IMPACT THE TERMINALS THROUGH SUNSET. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR NDZ018>020-031>034-040>045. FROST ADVISORY FROM 3 AM CDT /2 AM MDT/ TO 9 AM CDT /8 AM MDT/ TUESDAY FOR NDZ001-002-009-010-017-018-031>033-040-041-043-044. && SHORT TERM...TWH LONG TERM....AYD AVIATION...AYD
Hazardous weather outlook, May 7, 4:54 AM MDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE BISMARCK ND 554 AM CDT MON MAY 7 2012 NDZ001>005-009>013-017-019>023-025-034>037-042-045>048-050-051- 081100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 554 AM CDT MON MAY 7 2012 /454 AM MDT MON MAY 7 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY AFTERNOON AND EVENING. HOWEVER...NO ORGANIZED SEVERE WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ018-031>033-040-041-043-044-081100- DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 554 AM CDT MON MAY 7 2012 /454 AM MDT MON MAY 7 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT MONDAY MORNING THROUGH MONDAY AFTERNOON. SUSTAINED NORTHWEST WINDS OF 30 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED. PATCHY FROST IS EXPECTED LATE MONDAY NIGHT IN SOUTHWEST NORTH DAKOTA. CHECK BACK FOR UPDATES ON A POSSIBLE FROST ADVISORY THAT MAY BE ISSUED LATER TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY AFTERNOON AND EVENING. HOWEVER...NO ORGANIZED SEVERE WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 1:37 AM MDT | Wind Advisory | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Grant and 5 more | 16 hr |
Nearby
Frost Advisories in North Dakota, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.